# SDR AALA200820063

- Difficulty date: November 18, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 55,898 hours, 16,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N8001
- Condition: Corroded
- Location: Zone 100
- Part time: 55,898 hours, 16,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL TOP ANGLE CRACKED, REPAIRED INTERCOSTAL IAW SRM 51-70-11-0G.
